Eigenvalue estimates for a class of operators related to self-similar measures

Michael Solomyak

Journées équations aux dérivées partielles (1994)

  • Volume: 1994, page 1-6
  • ISSN: 0752-0360

How to cite


Solomyak, Michael. "Eigenvalue estimates for a class of operators related to self-similar measures." Journées équations aux dérivées partielles 1994 (1994): 1-6. <http://eudml.org/doc/93279>.

author = {Solomyak, Michael},
journal = {Journées équations aux dérivées partielles},
keywords = {eigenvalue distribution; self-similar measure; Sobolev space},
language = {eng},
pages = {1-6},
publisher = {Ecole polytechnique},
title = {Eigenvalue estimates for a class of operators related to self-similar measures},
url = {http://eudml.org/doc/93279},
volume = {1994},
year = {1994},

AU - Solomyak, Michael
TI - Eigenvalue estimates for a class of operators related to self-similar measures
JO - Journées équations aux dérivées partielles
PY - 1994
PB - Ecole polytechnique
VL - 1994
SP - 1
EP - 6
LA - eng
KW - eigenvalue distribution; self-similar measure; Sobolev space
UR - http://eudml.org/doc/93279
ER -


  1. [F] W. Feller, An introduction to the probability theory and its applications, Vol. II, John Wiley & Sons, Inc., New York-London-Sydney-Toronto, 1971. Zbl0219.60003MR42 #5292
  2. [H] J.E. Hutchinson, «Fractals and self-similarity», Indiana Univ. Math. J. 30 (1981) 713-747. Zbl0598.28011MR82h:49026
  3. [K Lap] J. Kigami, M.L. Lapidus, «Weyl's problem for the spectral distribution of Laplacians on p.c.f. self-similar fractals», Commun. Math. Phys. 158 (1993) 93-125. Zbl0806.35130MR94m:58225
  4. [Lap] M. Lapidus, «Vibrations of fractal drums, the Riemann hypothesis, waves in fractal media and the Weyl-Berry conjecture», Ordinary and partial differential equations, Vol. 4, B.D. Sleeman and R.J. Jarvis (editors), Pitman Research Notes in Mathematics 289 (1993) 126-209. Zbl0830.35094MR95g:58247
  5. [Lau W] K.-S. Lau, J. Wang, «Mean quadratic variations and Fourier asymptotics of self-similar measures», Monat. Math. 115 (1993) 99-132. Zbl0778.28005MR94g:42018
  6. [Lev V] M. Levitin, D. Vassiliev, «Spectral asymptotics, renewal theorem and the Berry conjecture for a class of fractals» (1994) preprint. 
  7. [M] V. Maz'ja, Sobolev spaces, Springer-Verlag, Berlin-Heidelberg-New York-Tokyo, 1985. MR87g:46056
  8. [NS] K. Naimark, M. Solomyak, «On the eigenvalue behaviour for a class of operators related to self-similar measures on ℝd», submitted to C.R. Acad. Sci. Paris. Zbl0808.60038
  9. [R Sim] M. Reed, B. Simon, Methods of modern mathematical physics, Vol. IV, Academic Press, New York-San Francisco-London, 1978. Zbl0401.47001
  10. [SV] M. Solomyak, E. Verbitsky, «On a spectral problem related to self-similar measures», Bull. of London Math. Soc. (to appear). Zbl0823.34071
  11. [St1] R.S. Strichartz, «Self-similar measures and their Fourier transforms I», Indiana Univ. Math. J. 39 (1990) 797-817. Zbl0695.28003MR92k:42015
  12. [St2] R.S. Strichartz, «Self-similarity in harmonic analysis», preprint. 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.